Aa
A
A
Close
Avatar universal
Prednisone
Can prednisone make your nose mucous a little bloody?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi,
How are you? Did you experience any recurrence of the bloody nasal discharge  and presence of other symptoms? The nasal mucosa is very vascular and minor or infrequent nose bleeds  may not be worrisome. Prednisone side effect usually include  acne, dry skin, thinning skin, bruising or discoloration and slow wound healing. The bleeding may be an indirect cause but to make sure that there is nothing serious, especially if it recurs, have this checked by your doctor for direct clinical examination. Take care and hope all is well. Do keep us posted and best regards.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Asthma Answerers
209987 tn?1451939065
Blank
AB
363281 tn?1353103243
Blank
Nelson, New Zealand